# SDR AALA20120306014

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,542 hours, 23,570 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 146N5300197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFT Z-ANGLE MOUNT IS CORRODED AT THE AFT END, STATIONS 1715 TO 1718, LEFT BUTTLINE 52.  REPLACED LEFT Z-ANGLE PER AARD 51-10-05-1, REPAIR 1.
